# SDR CLCA20120727001

- Difficulty date: July 27, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N984AR
- Make and model: Doug MD-11F
- Aircraft serial: 48429
- Aircraft time: 68,708 hours, 10,380 cycles
- System (JASC): 2210 · Autopilot System
- Part: Button
- Condition: Out Of Position
- Location: Autopilot Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, (VCP) CAPTAINS A/P DISCONNECT BUTTON CAME OUT OF ITS SOCKET, AND CAUSE ELECTRIC SHORT.  RETURNED TO VCP.  TROUBLESHOOT SYSTEM AND FOUND WIRE LOOSE AT CAPTAINS AP DISCONNECT SWITCH.  SECURED WIRE AT CAPTAINS SWITCH CONNECTOR IAW MD-11 AMM 20-30-00.  OPS CK A/P DISCONNECT SWITCH SYSTEM IAW MD-11 AMM 22-14-00.  SYSTEM CK NORMAL, AIRCRAFT RETURN TO SERVICE.
